arrow
Volume 7, Number 1
Previous Issue Next Issue

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14.

Preview Full PDF 2192 22186 Abstract

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22.

Preview Full PDF 2284 21986 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40.

Preview Full PDF 2152 21772 Abstract

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55.

Preview Full PDF 2152 22273 Abstract

Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF 2371 21852 Abstract

C. Calude & I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70.

Preview Full PDF 2184 22089 Abstract

Kang Feng, Hua-Mo Wu, Meng-Zhao Qin & Dao-Liu Wang

J. Comp. Math., 7 (1989), pp. 71-96.

Preview Full PDF 2264 22574 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard